Open Access
Translator Disclaimer
June 2004 On the Arakelov Geometry of Moduli Spaces of Curves
Richard Hain, David Reed
J. Differential Geom. 67(2): 195-228 (June 2004). DOI: 10.4310/jdg/1102536200

Abstract

In this paper we compute the asymptotics of the natural metric on the line bundle over the moduli space ℳ g associated to the algebraic cycle CC in the jacobian Jac C of a smooth projective curve C of genus g ≥ 3. The asymptotics are related to the structure of the mapping class group of a genus g surface.

Citation

Download Citation

Richard Hain. David Reed. "On the Arakelov Geometry of Moduli Spaces of Curves." J. Differential Geom. 67 (2) 195 - 228, June 2004. https://doi.org/10.4310/jdg/1102536200

Information

Published: June 2004
First available in Project Euclid: 8 December 2004

zbMATH: 1118.14029
MathSciNet: MR2153077
Digital Object Identifier: 10.4310/jdg/1102536200

Rights: Copyright © 2004 Lehigh University

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.67 • No. 2 • June 2004
Back to Top